New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wildhogtracker
Regular Member


Date Joined Mar 2008
Total Posts : 35
   Posted 3/20/2008 12:00 PM (GMT -6)   
  Has anyone ever heard of anyone going deaf after taking Imitrex injections or any other med ???

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 3/20/2008 12:39 PM (GMT -6)   
Sorry, no I have not heard of Imitrex affecting people like that.
Co-Moderator of the Migraine/Headache Forum


sheryl=jk
Veteran Member


Date Joined Oct 2004
Total Posts : 4083
   Posted 3/21/2008 10:33 AM (GMT -6)   
confused  OOOOh i hope not, my friend takes imitrex, matter of fact two of my best freinds take imitrex. They have never said anything about that.
And now my son if he gets a real bad one he will take an imitrex, the only side effects he had was once it didnt work, next it worked, but  put him to sleep. Anyone else get sleepy from it, I have taken it too, but it never made me sleepy. But no one has said anything about hearing loss.
If I take asprin, I get hearing loss,hence I dont take asprin!!
Have you experiened hearing loss?. confused ...... smurf .....
.......Love.....Sheryl
Fibro-05
Interstial Cystitis-06  implanted Interstim-06 hysterectomy & IBS-06
Arthiritus-04 Depression-04
GERDS/ Hiatial hernia -07   Anxiety-07
Gastroparesis-08
Reglan,Protonix,Prozac,Effexsor, Erthomyicin, klonipin, occasional phernergan
Im marrried w/2 children, one with mild autism and Bipolar, she takes Abilify, Buspar, Celexa
MY son is bipolarw/migraines, he takes Risperdal,Topamax,150mg Zantac-acid reflux, Metformin- weight loss.
....God Bless...and have a Great Day!!...


CompGirl
New Member


Date Joined Mar 2008
Total Posts : 13
   Posted 3/21/2008 12:04 PM (GMT -6)   

I do get sleepy after taking Imetrex sometimes.  It seems that it tends to make me sleepy the most is when my pain is worse and it works the best, so if I get sleepy I am happy because I know it is going to get better.  Not so good if you can't lay down for that hour nap.

Never have had hearing loss with it but everyone is different, it makes my Mom's nose run.


sheryl=jk
Veteran Member


Date Joined Oct 2004
Total Posts : 4083
   Posted 3/21/2008 1:23 PM (GMT -6)   
Interesting my son came home got his headache in his last period, so I halfed his imitrex and gave him two tyenol, and large class of coke, so maybe he wont get sleepy.
Excema, hypermobile...
Fibro-05
Interstial Cystitis-06  implanted Interstim-06 hysterectomy & IBS-06
Arthiritus-04 Depression-04
GERDS/ Hiatial hernia -07   Anxiety-07
Gastroparesis-08
Reglan,Protonix,Prozac,Effexsor, Erthomyicin, klonipin, occasional phernergan
Im marrried w/2 children, one with mild autism and Bipolar(8), she takes Abilify, Buspar, Celexa
MY son(13) is bipolarw/migraines, he takes ,Topamax,150mg Zantac-acid reflux,
....God Bless...and have a Great Day!!..........Love.....Sheryl


wildhogtracker
Regular Member


Date Joined Mar 2008
Total Posts : 35
   Posted 3/25/2008 9:45 PM (GMT -6)   
several years ago I was taking imitrex injections for migrains... I took 3-4 injections over the course of 3 months.. Then the last one I took, I started throwing up for several hours "about 20" and that day I went totally deaf... I was deaf for a little over a year... I now have a little hearing in one ear, but still deaf in the other... "deaf in one ear, and cant hear out the other" Anyway, I have to wear a hearing aid in one ear to hear anything... Back when this happend there were several people who died, and several more that went deaf, but I have not been able to find any of them... We later found out that they changed up the ingredients without telling anyone, or the Doctors.... Could not find a Lawyer to help me... ???? Oh well, that was over 10 years ago... nothing I can do about it now... "Except ***** about it" :>)

sheryl=jk
Veteran Member


Date Joined Oct 2004
Total Posts : 4083
   Posted 3/26/2008 10:27 AM (GMT -6)   
Wild hog thats terrible. I am sorry.
To think my son take the pill for a bad migraine, I will too if I have to. Sleepy is the only side effect we have had, but it gets rid of the headaches.
Is it only the injections casuing people to go deaf, or the pill too?
I cannot take Asprin, as it casues temporary hearing loss in me, not to mention tears apart my stomach. I wonder what the added ingredient was? confused
 
God Bless,and have a Great Day!!.......Love.....Sheryl
xcema,hypermobile,Chronic Bronchitus,Fatigue,Positive ANAFibro-05--Had surgery one left knee, then on right knee, Interstial Cystitis-06  implanted Interstim-06 hysterectomy & IBS-06 Arthiritus-04 Depression-04GERDS/ Hiatial hernia -07   Anxiety-07 Gastroparesis-08--Occasional MigrainesReglan,Protonix,Prozac,Effexsor,Erthomyicin,klonipin,occasional phernergan Im marrried 2 children, one with mild autism, Bipolar(8), she takes Abilify, Buspar, Celexa Son(13) is bipolarw/migraines, Topamax, ZantacGod plz grant me the serenity to accept the things I cannot change, the courage to change the things I can, and the wisdom to know the difference..."


jillis
New Member


Date Joined Mar 2008
Total Posts : 9
   Posted 3/26/2008 12:08 PM (GMT -6)   
Never had any hearing issues from taking imitrex. Yes I do get very sleepy taking it. I usually always have to lay down if I'm able otherwise I've noticed I had problems driving home from work if I have taken while at work.
 
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 6:32 PM (GMT -6)
There are a total of 2,857,580 posts in 313,529 threads.
View Active Threads


Who's Online
This forum has 155138 registered members. Please welcome our newest member, JWestern.
449 Guest(s), 6 Registered Member(s) are currently online.  Details
sebreg, Bohemond, magoo2, JWestern, mareish, hopelessinmo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer